# SDR FDEA201107142689

- Difficulty date: July 14, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SPOILER INBD HINGE SUPPORT RIB GOT CRACKED AT LWR CORNER .  REPAIRED IAW SRM 57-51-11 FIT.203.   CLASSIFIED AS MINOR PER GMM 6-2-100.
